MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD MAXPLUS¿ PRESSURE RATED EXTENSION SET WITH NEEDLELESS CONNECTOR AND Y-SITE; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD MAXPLUS¿ PRESSURE RATED EXTENSION SET WITH NEEDLELESS CONNECTOR AND Y-SITE; INTRAVASCULAR ADMINISTRATION SET
Catalog Number MPX5300-C
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/27/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B.3.Date of event: unknown.The date received by manufacturer has been used for this field.H.3.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that during flush with bd maxplus¿ pressure rated extension set with needleless connector and y-site leakage occurred.Small delay in patient care.2nd of 2 reports.The following information was provided by the initial reporter: i am writing to report three instances of incidents related to iv flushes.Two of these incidents occurred when a nurse was flushing a patient iv, and the third incident took place in radiology where the iv was flushed, but a leakage was noticed by the radiology technician.Fortunately, these incidents did not have any negative impact on the patient's outcome, and the only requirement was the replacement of the iv extension.A patient safety report has been submitted to address the possibility of iv-related injuries.The delay in patient care was minimal, and staff members have been informed to carefully check iv extensions to ensure they are not defective.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H6: investigation summary: no product or photo was returned by the customer.The customer complaint of leakage from the set could not be verified due to the product not being returned for failure investigation.Device history record review for model mpx5300-c lot number 23029208 was performed.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.The root cause of this failure could not be identified without a failure investigation.H3 other text : see h10.

Brand Name
BD MAXPLUS¿ PRESSURE RATED EXTENSION SET WITH NEEDLELESS CONNECTOR AND Y-SITE
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
jennifer suh
9450 south state street
sandy, UT 84070
8448235433
MDR Report Key17367742
Report Number9616066-2023-01500
Device Sequence Number15017366
Product Code FPA
UDI-Device Identifier10885403237218
UDI-Public10885403237218
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K083472
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/10/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date02/11/2026
Device Catalogue NumberMPX5300-C
Device Lot Number23029208
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/27/2023
Supplement Date Received by Manufacturer08/10/2023
Initial Report FDA Received Date07/20/2023
Supplement Report FDA Received Date08/28/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/10/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown